Description

Robitussin Dry Cough Forte Cherry Vanilla coats and soothes the throat: • Provides long lasting relief for up to 8 hours in Adults and Children from dry, irritating and hacking coughs • Contains the cough suppressant Dextromethorphan Hydrobromide Monohydrate to relieve coughs due to minor throat and bronchial irritations as may occur with a cold • Non-drowsy

Directions

Adults and Children 12 years and over: 10mL every 6 to 8 hours orally when necessary. Do not exceed 4 doses in a 24 hour period. Children 6 years - under 12 years: 5mL every 6 to 8 hours orally when necessary. Do not exceed 4 doses in a 24 hour period. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner.

Warnings

Always read the label and follow the directions for use. If symptoms persist, talk to your healthcare professional. Do not use this product: - If you are hypersensitive to any of the ingredients - If you are taking prescription medication for depression, psychiatric or emotional conditions e.g. monoamine oxidase inhibitors (MAOI), selective serotonin reuptake inhibitor (SSRI) or Parkinson's disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription medication contains one of these drugs, ask a doctor or pharmacist before taking this product - During an acute asthma attack - In children under 6 years of age Ask your doctor before use if you: - Have a persistent or chronic cough such as occurs with: smoking, asthma, chronic bronchitis, emphysema - Have a cough with excessive phlegm - Are pregnant or breastfeeding - Are taking other cough and cold medicines While using this product: - Do not exceed the recommended dosage. - Stop use and consult your doctor if you have a cough that persists for more than 1 week, tends to recur or is accompanied by fever, rash or persistent headache. These could be signs of a serious condition. Do not use if tamper evident cap seal is broken or missing. Contains: Benzoates, hydroxybenzoates, saccharin, sulfites and sugars

Ingredients

Dextromethorphan hydrobromide Monohydrate 15mg/5mL

Storage

Store below 25°C

$15.20
Robitussin Dry Cough Forte Liquid 200mL

This is a PHARMACY MEDICINE. A pharmacist may contact you within 48 hours to determine your therapeutic need before your order can be accepted.

Size: 200mL
Available: 12
Please note this product has a maximum order quantity of 1. Thank you.
Description

Robitussin Dry Cough Forte Cherry Vanilla coats and soothes the throat: • Provides long lasting relief for up to 8 hours in Adults and Children from dry, irritating and hacking coughs • Contains the cough suppressant Dextromethorphan Hydrobromide Monohydrate to relieve coughs due to minor throat and bronchial irritations as may occur with a cold • Non-drowsy

Directions

Adults and Children 12 years and over: 10mL every 6 to 8 hours orally when necessary. Do not exceed 4 doses in a 24 hour period. Children 6 years - under 12 years: 5mL every 6 to 8 hours orally when necessary. Do not exceed 4 doses in a 24 hour period. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner.

Warnings

Always read the label and follow the directions for use. If symptoms persist, talk to your healthcare professional. Do not use this product: - If you are hypersensitive to any of the ingredients - If you are taking prescription medication for depression, psychiatric or emotional conditions e.g. monoamine oxidase inhibitors (MAOI), selective serotonin reuptake inhibitor (SSRI) or Parkinson's disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription medication contains one of these drugs, ask a doctor or pharmacist before taking this product - During an acute asthma attack - In children under 6 years of age Ask your doctor before use if you: - Have a persistent or chronic cough such as occurs with: smoking, asthma, chronic bronchitis, emphysema - Have a cough with excessive phlegm - Are pregnant or breastfeeding - Are taking other cough and cold medicines While using this product: - Do not exceed the recommended dosage. - Stop use and consult your doctor if you have a cough that persists for more than 1 week, tends to recur or is accompanied by fever, rash or persistent headache. These could be signs of a serious condition. Do not use if tamper evident cap seal is broken or missing. Contains: Benzoates, hydroxybenzoates, saccharin, sulfites and sugars

Ingredients

Dextromethorphan hydrobromide Monohydrate 15mg/5mL

Storage

Store below 25°C